# SDR SWAA2019012828946

- Difficulty date: January 17, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 36,015 hours, 25,079 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD CRACKED AT BS.663, LBL 33.  R&R WEB IAW SRM AND DWG.
